# SDR 2005FA0000689

- Difficulty date: December 22, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N23PC
- Make and model: Beech 58
- Aircraft serial: TH2071
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Angle
- Part number: 9511003119
- Condition: Cracked
- Location: Mlg
- Part time: 152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND SUPPORT ANGLE WHERE LT IB MAIN GEAR DOOR AFT HINGE IS ATTACHED, CRACKED.  PROBLEM NOTED ON OTHER LOW-TIME LATE SERIAL NUMBER BE 58 SERIES AIRCRAFT.  PROBLEM SEEMS TO BE RELATED TO CHANGE TO ONE-PIECE MACHINED IB DOORS DUE TO STIFFNESS OF NEWER STYLE DOORS COMPARED TO THE OLDER BUILT-UP RIVETED SHEET METAL CONSTRUCTION DOORS.  STRESS FROM DOOR AIR LOADS AND/OR RETRACTED POSITION TENSION SEEMS TO BE BEING TRANSFERRED INTO IB DOOR HINGE SUPPORT STRUCTURE. (K)
